# SDR DALA2017101607604

- Difficulty date: October 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 69,218 hours, 13,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rail
- Condition: Dirty
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

COULD NOT CLOSE OR ARM THE R1 DOOR.  THE R1 DOOR OPENED AND CHECKED, FOUND PART OF AN ALMOND IN ARM RAIL.  OPS TESTED THE ARMING MECHANISM PERFORMED IAW AMM 52-73. OK FOR SERVICE.
